About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 358473, 3 pages
http://dx.doi.org/10.1155/2013/358473
Research Article

One-Phase Problems for Discontinuous Heat Transfer in Fractal Media

1Institute of Software Science, Zhengzhou Normal University, Zhengzhou 450044, China
2Department of Mathematics and Computer Sciences, Faculty of Arts and Sciences, Cankaya University, 06530 Ankara, Turkey
3Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, P.O. Box 80204, Jeddah 21589, Saudi Arabia
4Institute of Space Sciences, Magurele, RO-077125 Bucharest, Romania
5Department of Mathematics and Mechanics, China University of Mining and Technology, Xuzhou, Jiangsu 221008, China

Received 7 November 2012; Accepted 20 December 2012

Academic Editor: József Kázmér Tar

Copyright © 2013 Ming-Sheng Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. R. Goodman, “The heat-balance integral and its application to problems involving a change of phase,” Transactions of the ASME, vol. 80, pp. 335–342, 1958.
  2. G. E. Bell, “A refinement of the heat balance integral method applied to a melting problem,” International Journal of Heat and Mass Transfer, vol. 21, no. 11, pp. 1357–1362, 1978. View at Publisher · View at Google Scholar · View at Scopus
  3. A. S. Wood, “A new look at the heat balance integral method,” Applied Mathematical Modelling, vol. 25, no. 10, pp. 815–824, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204, Elsevier Science, Amsterdam, The Netherlands, 2006.
  5. J. Sabatier, O. P. Agrawal, and J. A. Tenreiro Machado, Advances in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering, Springer, New York, NY, USA, 2007.
  6. V. R. Voller, “An exact solution of a limit case Stefan problem governed by a fractional diffusion equation,” International Journal of Heat and Mass Transfer, vol. 53, no. 23-24, pp. 5622–5625, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. J. Hristov, “Heat-balance integral to fractional (half-time) heat diffusion sub-model,” Thermal Science, vol. 14, no. 2, pp. 291–316, 2010. View at Publisher · View at Google Scholar · View at Scopus
  8. J. Hristov, “Approximate solutions to fractional sub-diffusion equations: the heat-balance integral method,” The European Physical Journal-Special Topics, vol. 193, pp. 229–243, 2011. View at Publisher · View at Google Scholar
  9. R. R. Nigmatullin, “The realization of the generalized transfer equation in a medium with fractal geometry,” Physica Status Solidi, vol. 133, no. 1, pp. 425–430, 1986. View at Publisher · View at Google Scholar · View at Scopus
  10. J. H. He, “A new fractal derivation,” Thermal Science, vol. 15, pp. S145–S147, 2011. View at Publisher · View at Google Scholar · View at Scopus
  11. X. J. Yang, Advanced Local Fractional Calculus and Its Applications, World Science Publisher, New York, NY, USA, 2012.
  12. X. J. Yang, “Heat transfer in discontinuous media,” Advances in Mechanical Engineering and Its Applications, vol. 1, no. 3, pp. 47–53, 2012.
  13. X. J. Yang, Local Fractional Functional Analysis and Its Applications, Asian Academic Publisher Limited, Hong Kong, 2011.
  14. X. J. Yang, “The zero-mass renormalization group differential equations and limit cycles in non-smooth initial value problems,” Prespacetime Journal, vol. 3, no. 9, pp. 913–923, 2012.
  15. Z. B. Li and J. H. He, “Application of the fractional complex transform to fractional differential equations,” Nonlinear Science Letters A, vol. 2, no. 3, pp. 121–126, 2011.
  16. Z. B. Li and J. H. He, “Fractional complex transform for fractional differential equations,” Mathematical and Computational Applications, vol. 15, no. 5, pp. 970–973, 2010. View at Zentralblatt MATH · View at Scopus